Skin Channel
Topics
Medications
Quicklinks
Related Channels

Istodax Overdose

If you are receiving Istodax (romidepsin), it is possible for a healthcare provider to miscalculate your dosage and give you too much. Although there have not been any reported cases of an overdose, using too much Istodax may cause bleeding problems, vomiting, and severe anemia. Treatment is likely to consist of supportive care to relieve any symptoms that occur.

Can You Receive Too Much Istodax?

Istodax® (romidepsin) is a prescription medication given as an intravenous injection for the treatment of certain types of T-cell lymphoma, which is cancer of immune system cells. As with most medicines, it is probably possible to receive too much Istodax.
 
The specific effects of an overdose can vary, depending on a number of factors, including the Istodax dosage and whether it was combined with any other medications or substances.
 

Effects of an Overdose

It is not entirely clear what to expect from an overdose with this medication, as there have not been any reported cases of an overdose. In general, an overdose would be unlikely, as Istodax is given by a healthcare provider in a healthcare setting. However, a miscalculation of the correct dose could potentially result in too much medicine being given.
 
Based on results of animal studies and the known effects of Istodax, symptoms of an overdose may include:
 
  • Dangerously low blood cell counts, which could cause:
 
    • Infection
    • Bleeding
    • Serious anemia
 
  • Nausea and vomiting
  • Weakness
  • Tiredness
  • Irregular breathing
  • Changes in the heart rhythm (arrhythmias)
  • Tremor
  • Seizures.
 
The Zen of Cancer Caregiving - Recharge Your Batteries!

Istodax Medication Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.